# SDR HEEA088371

- Difficulty date: July 22, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N4253S
- Make and model: Skrsky S76A
- Aircraft serial: 760035
- Aircraft time: 19,469 hours
- System (JASC): 2215 · Autopilot Main Servo
- Part: Actuator
- Part number: 7690001802106
- Part serial: 81021906
- Condition: Stuck
- Location: Afcs
- Part time: 11,287 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFCS ACTUATOR STUCK FULL DEFLECTION LEFT NR 1.
